# SDR R61A2024071600305

- Difficulty date: July 14, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N642RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- Aircraft time: 50,235 hours, 32,056 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Warning Message
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STEER FAIL ON GEAR EXTENSION. ATC DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. CREW PERFORMED A RESET ON THE GROUND.
